Table of Contents Author Guidelines Submit a Manuscript
Applied Bionics and Biomechanics
Volume 3 (2006), Issue 3, Pages 131-142

A Game Theoretic Approach to Swarm Robotics

S. N. Givigi Jr. and H. M. Schwartz

Department of Systems and Computer Engineering, Carleton University, Ottawa, Ontario, Canada

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. N. Givigi Jr. and H. M. Schwartz, “A Game Theoretic Approach to Swarm Robotics,” Applied Bionics and Biomechanics, vol. 3, no. 3, pp. 131-142, 2006. doi:10.1533/abbi.2005.0021